3 day starter

A board to discuss Low Dose Naltrexone (LDN) as a treatment for Multiple Sclerosis

3 day starter

Postby Interrupted » Mon Jan 15, 2007 6:45 am

Just saying hi as i've just joined :D

I started LDN three days ago and will keep a journal on here of my experience.

I have to say, I've been thoroughly over excited at the prospect of finally staring the LDN but having read a lot of the stuff on here i'm starting to feel quite dispondent! lol :roll:

Oh well, if you don't try, you don't find out I guess...
Anyway hi everyone, hope you're all doing as well as possible x
User avatar
Interrupted
Family Elder
 
Posts: 208
Joined: Sun Jan 14, 2007 4:00 pm
Location: UK

Advertisement

Update - Side effects?

Postby Interrupted » Sat Jan 20, 2007 8:23 am

A week in and it's not going so well. Just upped to 2ml and last few nights have been quite scary, very breathless and faint/dizzy starts about an hour after taking LDN. Circulation has been very bad and my legs - though still not buzzing - have returned to hurting like mad. Not sure what to do really as I can barely function at the moment i'm so spaced out and vague :roll:
User avatar
Interrupted
Family Elder
 
Posts: 208
Joined: Sun Jan 14, 2007 4:00 pm
Location: UK

Postby Interrupted » Wed Jan 24, 2007 6:45 pm

Been off it for a few days and I have to say things aren't getting quickly back to normal as I was told they should. The effect has been quite devastating to me and i'm not going to try again for 3-4 weeks, and then it will be on an uber low dose of 0.5ml.

In the meantime i've been advised on diet and supplements that will hopefully reduce the chances of such a huge flare up happening again.
But have decided to have some IV steroids in the interim (if neuro is feeling agreeable) to try and sort my now dodgy eyesight and legs out and hopefully get me back on some semblance of 'track'.

My advice to anyone starting who knows they're sensitive to allopathic medicines, and/or are already very ill, is to tread carefully and start at a really low dose just in case. I know some people do really well from the off but there are cases of the opposite out there, just because people are more inclined to put up success stories on sites everywhere doesn't mean it's always the case. I still have faith that LDN works for a lot of people and i hope one day will for me too, i just think that the warnings should be made just as clear. Embarking on something without back up from your neuro or doc (as often is the case here) can be frightening when things go wrong.

That said, I will be trying again in the weeks to come, but when I do i'll do it with my eyes more open and knowing more than i was told before. Though i'll still be praying it doesn't do anything horrible again! lol

Oh well, to a brighter tomorrow! :D
User avatar
Interrupted
Family Elder
 
Posts: 208
Joined: Sun Jan 14, 2007 4:00 pm
Location: UK

Postby AndrewKFletcher » Thu Mar 04, 2010 5:19 am

Posted: Wed Mar 03, 2010 11:27 pm

Update at just over 3 weeks @ 6inch raise from me for those starting out etc.

I'm still suffering. I now still have raging ON and a couple of days ago a relapse kicked in. My dizziness is overwhelming, the world is spinning heinously and I feel quite drunk (wish I was!) Weak back, neck, and shoulders, buzzing to numbness everywhere. This is actually quite unusual for me for it to be this strong, so quite unsettling. I've had to cancel the few bits of work I do which is absolutely gutting. I'm basically hoping and praying this passes soon and gives me a break.

The good news is that around the two weeks stage I was able to sleep properly again. Thank God for small mercies!

Despite this being a far from positive for me so far, I feel that I’ve gotten this far that I don't want to give up so I’m just dealing with it day by day, week by weak to try and get to the 4 month alleged turn point. If I can get there then I feel I’ll have a better sense of whether it's just a futile exercise for me and I’m a freak of nature, or whether (hopefully) it'll all turn good. You gotta hang on in there, is my current theory!

As always to hear from anyone who had a similar experience and hit a good turn point, would be most pleasurable - Thank you all for any input x

P.S. I wonder the same as Duchess, because it certainly seems to still be agitating my varicose vein in my calf.

Wed Feb 17, 2010 2:22 pm
Help?

Hi Andrew,

A week in at 6" incline and it's causing me merry hell to be honest. The first night was fine and the next morning I felt 'stretched' and cool if a bit headachy. Since every night I’ve been unable to fall asleep, waking up exhausted and hardly able to move (my mobility is normally fine), a varicose vein in my leg hurts like hell, I’m tingling all over (not normal), O.N. has gotten much worse, headaches worse, strength and fatigue appalling for the first half of the day. I just barely wake up feeling like I can't actually wake up, if you know what I mean. Feeling so rough I just want to go back to sleep so I don't have to deal with the symptoms.

I tried to read as much of the thread as possible but with the re-flare O.N. it's quite difficult so a summary on what's going on and if I should stop would be appreciated if possible? Because I’m actually getting quite worried I’m doing myself more harm than good. Lying in bed for hours being unable to fall asleep 'til about 4am or past was not quite what I expected :-/

Thank you for any response,
Jacqui

Before IBT.
Posted: Thu Jan 25, 2007 1:45 am

Been off it for a few days and I have to say things aren't getting quickly back to normal as I was told they should. The effect has been quite devastating to me and I’m not going to try again for 3-4 weeks, and then it will be on an uber low dose of 0.5ml.

In the meantime I’ve been advised on diet and supplements that will hopefully reduce the chances of such a huge flare up happening again.
But have decided to have some IV steroids in the interim (if neuro is feeling agreeable) to try and sort my now dodgy eyesight and legs out and hopefully get me back on some semblance of 'track'.

My advice to anyone starting who knows they're sensitive to allopathic medicines, and/or are already very ill, is to tread carefully and start at a really low dose just in case. I know some people do really well from the off but there are cases of the opposite out there, just because people are more inclined to put up success stories on sites everywhere doesn't mean it's always the case. I still have faith that LDN works for a lot of people and i hope one day will for me too, i just think that the warnings should be made just as clear. Embarking on something without back up from your neuro or doc (as often is the case here) can be frightening when things go wrong.

That said, I will be trying again in the weeks to come, but when I do I’ll do it with my eyes more open and knowing more than i was told before. Though I’ll still be praying it doesn't do anything horrible again! lol

Oh well, to a brighter tomorrow!

Sat Jan 20, 2007 3:23 pm Post subject: Update - Side effects?

A week in and it's not going so well. Just upped to 2ml and last few nights have been quite scary, very breathless and faint/dizzy starts about an hour after taking LDN. Circulation has been very bad and my legs - though still not buzzing - have returned to hurting like mad. Not sure what to do really as I can barely function at the moment I’m so spaced out and vague



Having a look at your previous posts by placing them together, we can see that you were experiencing problems prior to tilting the bed and that you mention of pain has not been repeated. Has this changed at all?

Has your circulation improved?

Weeks 4-5 could well be a turning point so hang in there.

Having the reports together is essential for us to see the whole picture. This is why we need people to compile a tracking journal on the new IBT forum.
Find us on Facebook.com/InclinedBedTherapy
IBT website: http://inclinedbedtherapy.com
User avatar
AndrewKFletcher
Family Elder
 
Posts: 772
Joined: Wed Jan 14, 2009 4:00 pm
Location: Paignton, Devon, UK


Return to Low Dose Naltrexone

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service